# SDR DALA13051769001

- Difficulty date: October 10, 2013
- Submitted: October 11, 2013
- Operation: Air carrier
- Aircraft: N901DE
- Make and model: Doug MD-88
- Aircraft serial: 53378
- Aircraft time: 56,533 hours, 41,404 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Support
- Condition: Cracked
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER WING GEAR SUPPORT PLATE "BEAVER TAIL" HAS A CRACK AT A FASTENER HOLE.  COMPLIED WITH ER/A 519400-14.
